# SDR AALA20150702008

- Difficulty date: June 4, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71702001
- Part serial: 13638
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE C, SEAT 20 - 26 EMER LIGHTS LT & RT, 12 EACH DO NOT OPERATE FOR 15 MINUTES DURING TEST.  R & R CABIN EMER LIGHT POWER PACK M33404.  OPERATIONAL TEST CARRIED OUT NORMAL IAW AMM 33-51-06.  SYS CHECKED NORMAL.
